MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE L POST AUG, 8 DEG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE L POST AUG, 8 DEG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930); Pain (1994)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: 300-01-11 - equi, hum stem primary, press fit 11mm: (b)(6), 320-01-38 - equi reverse 38mm glenosphere: (b)(6), 320-10-00 - equi rev tray adapter plate tray +0: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq rev torque defining screw kit: (b)(6), 320-20-22 - eq rev comp scr lck cap kit, 4.5 x 22mm: (b)(6), 320-20-26 - eq rev comp scr lck cap kit, 4.5 x 26mm: (b)(6), 320-20-26 - eq rev comps scr lck cap kit, 4.5 x 26mm: (b)(6), 320-20-26 - eq rev compress scr lck cap kit, 4.5 x 26mm: (b)(6), 320-38-00 - equi rev 38mm humeral liner +0: (b)(6).
 
Event or Problem Description
As reported, approximately 6 years and 5 months post the initial left reverse total shoulder arthroplasty, the patient complained about mild pain in the shoulder and presented with loosening on the glenoid side.Whether this is caused by fall or infection is unconfirmed.The surgeon removed the implants.There was no reported breakage of a device or surgical delay/prolongation.The patient as last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: h6.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from glenoid loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as the devices were not returned for evaluation, and no clinical information, radiographs, or images were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE L POST AUG, 8 DEG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key22558829
Report Number1038671-2025-02528
Device Sequence Number9566271
Product Code KWS
UDI-Device Identifier10885862186683
UDI-Public10885862186683
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient SexMale